# SDR CA160215022

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,203 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 327211
- Condition: Broken
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED 100/300 HR INSPECTION, THE OUTER DISC OF A 10 DISC PACK WAS DISCOVERED BROKEN THE EDGE RUB INDICATES THAT THE DISC HAS PROBABLY BEEN BROKEN FOR SOME TIME THE ACFT TT IS 9444.3.  THE BROKEN PART IS UNKNOWN TIME IN SERVICE THE APPEARANCE IS THAT THE PART HAS NOT BEEN RECENTLY REMOVED, EVIDENT BY GREASE GRIME AND FRETTING BETWEEN THE DISKS.
